# SDR SWIA202161763

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS. 684.00 TO FS.724.00 AT RBL 9.00 FOUND PITTING CORROSION     (C-CHECK RO 10/9/2021)    REMOVED AND REPLACED DAMAGED SEGMENT OF RBL 9.00 SEAT TRACK FROM FS684 TO FS724 IAW MHIRJ REO 670-53-00-589. NO FURTHER ACTION REQUIRED AT THIS TIME.
